Hi all! I quit again 11 days ago and I can't tell if it's the after effects of quitting that's making me jumpy or the meds I'm taking wearing off faster. I quit "cold turkey" on March 8th and I take Depakote and Effexor XR. Granted, they're low doses and maybe I need a med adjustment, but sometimes I feel like I could jump out of my skin. Is there anyone else in a similar situation? My lungs feel better and I like not having the ball and chain around my neck, but I now have this pain in the neck to deal with. If anyone has felt similar, I'd love to hear from you. Thanks so much--Hopeto--
Re: Anyone take mood stabilizers and quit smoking?
I'm a few days past 6 weeks now,, with no cheating. This is a new record for me. My wife is an MA at my Doctors office. One evening she brought me home a scipt. for Ativan. She got it for me.. but really think it was more for her well being and safety... If you know what I mean. Anyway, I'm not being an *** anymore. Good luck to us all.